My aunt is 82 yrs old. 2 yrs ago, she fell and broke her tailbone. 6 months ago she had a pacemaker put in. She is now constantly complaining that her right foot and leg stay cold and numb. It bothers her to the point that she goes to the hospital alot. The only thing I have heard as far as a diagnosis is neuropathy. I'm wondering if all the different medications could be causing it. I read about Raynaud's Phenomenon which causes symptoms like hers. She has also lost about 40 lbs over the last year. She says she takes so many pills that she's just not hungry. She lives 540 miles away from me but I am worried enough that I am going to go spend a week with her this Sunday.
If anyone has any ideas of what else I can check, please let me know.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?